# SDR TWAA9812127

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attact Tee
- Condition: Damaged
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND APU RT SIDEWALL ATTACH T WITH END FLANGE CUT OFF WITH 3 ATTACH HOLES TO GAIN ACCESS.  INSTALLED FILLERS AND DOUBLERS PER ARA 15416 AND 15416A.
